# SDR UPS06847064

- Difficulty date: May 13, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK IN FITTING AT LT AFT OVERWING DOOR JAMB, UPPER AFT CORNER STA 824 L14L.  REMOVED FITTING AT STA 824 L14L IAW SRM 51-3-0, AND 51-1-20D FABRICATED AND INSTALLED FITTING AT STA 824 L14R IAW DWG 4751643, AND SRM 51-3-2, AND SRM 51-1-20D.
